Stimulantx and Ephedrine?
- 03-23-2006, 03:20 PM
Stimulantx and Ephedrine?
Would it be dangerous to run 25 mgs of E along with a dose of StimulantX. I am just asking because I have bot and maybe this would be a good E C stack? The reason I ask because you really dont know how much caff is in stim you just know there is a blend of 200 mgs of something. So please let me know your thoughts, thanks.
- 03-23-2006, 04:00 PM
I personally think that stacking StimX with Ephedrine products would be pretty unwise. I have used ephedra/ine products for years at high doses, and stimX at 2 pills early morning, and 1 before workout made me very close to puking from being so over-stimulated. I would not look at StimX as a simple source of caffeine, but rather a good alternative to ephedra. I love high doses of stims, whether its ECA, Clenbuterol, Yohimbine.... but i would NOT mix Ephedra with StimX
- 03-23-2006, 05:34 PM
Bro - I think you'd probably fall asleep in the year 2017 or so if you took a StimX and an ephedrine.
03-23-2006, 06:01 PM
03-23-2006, 06:06 PM
LOL! Yea no kidding!Originally Posted by jmh80
I would probably not give that a try.
03-23-2006, 08:11 PM
Unless I somehow had to stay up for at least 24 hours, I'd never, ever, never take ephedrine and StimX.
03-24-2006, 12:22 AM
ok cool thx guys, i never took it b4 so i was just wondering, so what do you think would be more effective, EC stack or Stimx alone?
03-24-2006, 01:38 AM
i think that stacking the two might show some promise. yes stim x gets you very wired and we all know ephedra's effects on energy levels and how much it is synergistic with caffeine. these two combined would provide energy levels that would be insane but i think it would take away from the ephedra crash. stim x gives energy for 8+ hours and the half life of ephedra is 4-6 hours. so, stim x will still be giving you a boost while you are coming down from ephedra limiting the crash. i would take 1 dose of ephedra in the morning with stim x in this scenario. it might be worth a shot for some potent fat loss or maybe im just crazy.
03-24-2006, 06:50 AM
I have recently been taking Ephedrine in the morning( 6am) as part of a pre-workout ECA stack. Later in the day about (1pm) I would take stymX with my lunch. I worked very well at relieving my post eca crash and keeping my appetite down and my energy up.
This week I stoped the ECA and started AMP. The second day, I felt fatigue during my workout, which incresed throughout the morning. After I took the stymX I could not eat anything for 24hrs and I am having a sweaty chilly kind of feeling. I have heard of others having AMP fatigue, but this is my first time experiencing it. I also started a PCT this week so maybe it is the combination.This is the begining of spring, so it could be a change of seasons reaction. I stopped the AMP and I am feeling more normal today, energy wise. I am trying to decide if this is a post stym come down. This was a two week cycle of ECA.(I have taken ephedrine for months at a time in the past) I was surprized that the AMP amplified my crash...weird!
03-24-2006, 11:31 AM
I've taken E (ephedrine ... I'm not so lucky as to have .. nevermind -- fitness forum) and StimX. While I am naturally not sensitive to damn near anything, I did think it was a bit much if not timed correctly. If both are acting at once the heartrate can get uncomfortable.
But, StimX promotes no thermogesis, so E is a good addition for a cutting stack provided you know how you react and to tweak your dosages.
Similar Forum Threads
- By zoomz in forum SupplementsReplies: 11Last Post: 01-31-2011, 11:04 AM
- By bodybuildinguk in forum AnabolicsReplies: 10Last Post: 11-07-2005, 10:17 PM
- By WATERLOGGED in forum AnabolicsReplies: 1Last Post: 02-17-2005, 04:14 PM
- By chevelleman in forum SupplementsReplies: 7Last Post: 01-28-2005, 08:35 AM